# SDR EVCA012420232

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N894GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8185
- Aircraft time: 3,317 hours, 9,027 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 13004102AA
- Part serial: TB7696
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED IN THE HORIZONTAL STAB CENTER AREA ON THE UPPER SURFACE. IT'S 1.6 INCHES IN LENGTH AND STARTS APPROXIMATELY 1.1 INCHES FROM THE TRAILING EDGE.
